Alert archive / New Mexico / High Wind Watches in 2005

High Wind Watch 3, NWS Midland/Odessa, TX

November 1, 2005Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at Nov 1, 2005, 1:51 PM MST for Eddy County, New Mexico. It took effect at Nov 3, 2005, 8:00 AM MST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2005, 1:51 PM MST (20:51 UTC)
In effect from
Nov 3, 2005, 8:00 AM MST
Expired
Nov 4, 2005, 3:00 AM MST
In force
19 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2005-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2005-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 012051
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
251 PM CST TUE NOV 1 2005

...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THURSDAY 
MORNING THROUGH THURSDAY NIGHT...

.WEST WINDS WILL INCREASE IN THE GUADALUPE MOUNTAINS BEHIND AN
UPPER LEVEL DISTURBANCE DUE TO MOVE OVER THE AREA ON THURSDAY.
STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE IN THE WAKE OF 
THIS DISTURBANCE...AND WILL BE ENHANCED BY THE HIGHER TERRAIN IN
THE NEAR THE GUADALUPE MOUNTAINS.  

NMZ027-TXZ258-021000-
/O.NEW.KMAF.HW.A.0003.051103T1500Z-051104T1000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
151 PM MST TUE NOV 1 2005

...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT. 

WEST WINDS WILL INCREASE TO THE 35 TO 45 MPH RANGE AS EARLY AS
THURSDAY MORNING...THEN PERSIST THROUGH THE AFTERNOON AND EVENING.
WIND GUSTS NEAR 60 MPH WILL BE POSSIBLE IN THE GUADALUPE 
MOUNTAINS...ESPECIALLY THURSDAY AFTERNOON AND EVENING.  

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
4 follow-up statements
000 
WWUS74 KMAF 021009
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 AM CST WED NOV 2 2005

...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THURSDAY
MORNING THROUGH THURSDAY NIGHT...

.SOUTHWEST WINDS WILL INCREASE THURSDAY AS AN UPPER LEVEL
DISTURBANCE MOVES OVER THE CENTRAL ROCKIES. THESE WINDS WILL
INCREASE TO 30 TO 40 MPH BY THURSDAY AFTERNOON OVER THE
HIGHER TERRAIN OF THE GUADALUPE MOUNTAINS AS WELL AS THROUGH
GUADALUPE PASS.

NMZ027-TXZ258-021815-
/O.CON.KMAF.HW.A.0003.051103T1500Z-051104T1000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
309 AM MST WED NOV 2 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH LATE THURSDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH ACROSS THE 
GUADALUPE MOUNTAINS THURSDAY. THESE WINDS COULD MAKE DRIVING
DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS
CAMPERS...VANS...AND TRACTOR TRAILERS ON U.S. 62/180 THROUGH
GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS74 KMAF 021945
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
145 PM CST WED NOV 2 2005

...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THURSDAY
MORNING THROUGH THURSDAY NIGHT...

.SOUTHWEST WINDS WILL INCREASE THURSDAY AS AN UPPER LEVEL
DISTURBANCE MOVES OVER THE CENTRAL ROCKIES. THESE WINDS WILL
INCREASE TO 35 TO 45 MPH BY THURSDAY AFTERNOON ACROSS THE 
GUADALUPE MOUNTAINS INCLUDING GUADALUPE PASS.

NMZ027-TXZ258-031030-
/O.CON.KMAF.HW.A.0003.051103T1500Z-051104T1000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
1245 PM MST WED NOV 2 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH LATE THURSDAY NIGHT...

SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH ACROSS THE
GUADALUPE MOUNTAINS THURSDAY WITH GUSTS AROUND 60 MPH POSSIBLE.
THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING
HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND TRACTOR
TRAILERS ON U.S. 62/180 THROUGH GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS74 KMAF 031022
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 AM CST THU NOV 3 2005

...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THURSDAY
MORNING THROUGH THURSDAY NIGHT AND AGAIN ON FRIDAY...

.SOUTHWEST WINDS WILL INCREASE THURSDAY AS AN UPPER LEVEL
DISTURBANCE MOVES OVER THE CENTRAL ROCKIES. THESE WINDS WILL
INCREASE TO 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH THURSDAY
AFTERNOON ACROSS THE GUADALUPE MOUNTAINS. A STRONGER UPPER
LEVEL DISTURBANCE FRIDAY WILL PRODUCE SOUTHWESTERLY WINDS OF
30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH THROUGH GUADALUPE
PASS.

NMZ027-TXZ258-032200-
/O.UPG.KMAF.HW.A.0003.051103T1500Z-051104T1000Z/
/O.NEW.KMAF.WI.Y.0001.051103T1600Z-051104T0400Z/
/O.NEW.KMAF.HW.A.0004.051104T1300Z-051105T0700Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
322 AM MST THU NOV 3 2005

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST
THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH
WIND WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ARE EXPECTED
TODAY...ESPECIALLY THROUGH GUADALUPE PASS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...PARTICULARLY ALONG
U.S. 62/180 THROUGH GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

13/70
000 
WWUS74 KMAF 031628 CCA
NPWMAF

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1021 AM CST THU NOV 3 2005

...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THIS
MORNING THROUGH TONIGHT AND AGAIN ON FRIDAY...

.SOUTHWEST WINDS WILL INCREASE TODAY AS AN UPPER LEVEL
DISTURBANCE MOVES OVER THE CENTRAL ROCKIES. THESE WINDS WILL
INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH THIS AFTERNOON
ACROSS THE GUADALUPE MOUNTAINS. A STRONGER UPPER LEVEL DISTURBANCE
FRIDAY WILL PRODUCE SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS
TO AROUND 55 MPH THROUGH GUADALUPE PASS.

NMZ027-TXZ258-040400-
/O.UPG.KMAF.HW.A.0003.000000T0000Z-051104T1000Z/
/O.COR.KMAF.WI.Y.0001.051103T1621Z-051104T0400Z/
/O.COR.KMAF.HW.A.0004.051104T1300Z-051105T0700Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
921 AM MST THU NOV 3 2005

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MST
THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH
WIND WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED
TODAY...ESPECIALLY THROUGH GUADALUPE PASS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...PARTICULARLY ALONG
U.S. 62/180 THROUGH GUADALUPE PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Nov 1, 12:23 PM MST, 1 hour 28 minutes earlier.

Area forecast discussion, Nov 1, 12:23 PM MST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
123 PM CST TUE NOV 1 2005

.SHORT TERM...
AN UPPER LEVEL RIDGE OF HIGH PRESSURE CURRENTLY CENTERED NEAR THE
BAJA REGION WILL GRADUALLY BUILD EAST ACROSS NORTHERN MEXICO THROUGH
TONIGHT.  A SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED
ACROSS SOUTH CENTRAL TEXAS.  CLEAR SKIES WILL PERSIST THROUGH
TONIGHT AS A DRY AIRMASS REMAINS IN PLACE.  OVERNIGHT MINIMUM
TEMPERATURES WILL BE A BIT WARMER THAN THIS MORNING/S READINGS...
GIVEN THAT THE OVERNIGHT WINDS WILL BE JUST A LITTLE HIGHER.  WE
WILL STILL TREND THE OVERNIGHT LOWS TOWARD THE COOLER FWC GUIDANCE
GIVEN THE CLEAR SKIES AND DRY AIR IN PLACE.

.LONG TERM...
AN UPPER LEVEL RIDGE OVER THE AREA WEDNESDAY WILL GAVE WAY TO UPPER
LEVEL TROUGHINESS AS A SERIES OF SHORTWAVE TROUGHS MOVE ASHORE OVER
THE WESTERN CONUS AND CARVE OUT A BROAD UPPER TROUGH THAT WILL
ENCOMPASS MUCH OF THE CONUS FROM FRIDAY THROUGH MUCH OF THE
WEEKEND.  THIS PORTENDS TEMPERATURES WELL ABOVE NORMAL INTO THE
COMING WEEKEND...BEFORE A COLD FRONT MAKES IT/S WAY INTO THE AREA
SUNDAY.

IT APPEARS THERE WILL NOT BE ENOUGH MOISTURE AROUND THROUGH THE
EXTENDED TO INCLUDE ANY CHANCE OF RAIN CWA WIDE...DESPITE THE
PASSAGE OVERHEAD OF SEVERAL SHORTWAVE TROUGHS BETWEEN NOW AND THEN.
HOWEVER...TEMPERATURES WILL JUMP ABOVE NORMAL WEDNESDAY AS THE UPPER
RIDGE ROLLS EASTWARD AND WESTERLY WINDS BEGIN TO INCREASE.
PERSISTENT WESTERLY FLOW ON THURSDAY AND FRIDAY WILL ALLOW MAX TEMPS
TO APPROACH RECORD LEVELS.  THE CURRENT RECORD HIGH TEMPERATURES FOR
NOVEMBER 3RD AND 4TH ARE 86 AND 89 RESPECTIVELY...BOTH OF WHICH
OCCURRED IN 1988.  AT THIS POINT...THE FORECAST WILL CARRY MAX TEMPS
A FEW DEGREES BELOW THESE VALUES SINCE HEIGHTS WILL BE LOWERING
DURING THAT TIME.  DOWNSLOPE FLOW MAY BE ABLE TO AID WARMING ENOUGH
TO REACH ONE OR BOTH OF THESE.  WILL LET SUBSEQUENT SHIFTS ASSESS
FURTHER.

WEST WINDS IN THE GUADALUPE MOUNTAINS WILL LIKELY SURPASS HIGH WIND
WARNING CRITERIA ON THURSDAY...ESPECIALLY AFTER THE PASSAGE OF ONE
OF THE AFOREMENTIONED UPPER TROUGHS THURSDAY AFTERNOON.  WILL GO
AHEAD AND DEPICT WINDS IN THE GRIDS AROUND HIGH WIND CRITERIA /35KT
SUSTAINED/ THURSDAY AFTERNOON AND EVENING...AND ISSUE A HIGH WIND
WATCH FOR THURSDAY AND THURSDAY NIGHT.

SINCE THE AIR WILL REMAIN FAIRLY DRY THROUGH THE WEEK...AGAIN
PARTIALLY DUE TO DOWNSLOPE WINDS...MINIMUM TEMPERATURES THROUGH
SATURDAY MORNING WILL BE TRICKY TO SAY THE LEAST.  HAVE TRIED TO
ACCOUNT FOR AREAS WHERE THE WIND WILL POSSIBLY STAY UP AT NIGHT AS
THIS WILL BE THE ONLY THING THAT WILL KEEP TEMPERATURES UP SINCE
CLOUD COVER WILL BE MINIMAL DURING THE NEXT SEVERAL DAYS AND
NIGHTS.

HAVE ADJUSTED THE GRIDS FOR A FRONTAL PASSAGE ON SUNDAY WHICH WILL
ENTER THE AREA IN THE WAKE OF AN UPPER TROUGH PROGGED TO TRAVERSE
THE CENTRAL PLAINS SATURDAY NIGHT.  THINK THE FRONTAL PASSAGE WILL
BE DRY...BUT THERE MAY BE ENOUGH MOISTURE RETURNING TO THE AREA
SUNDAY NIGHT AND MONDAY FOR A BIT OF CLOUD COVER.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              42  78  54  84 /   0   0   0   0
CARLSBAD NM                39  81  46  83 /   0   0   0   0
DRYDEN TX                  45  74  49  80 /   0   0   0   0
FORT STOCKTON TX           49  82  56  86 /   0   0   0   0
GUADALUPE PASS TX          46  75  53  77 /   0   0   0   0
HOBBS NM                   39  80  46  82 /   0   0   0   0
MARFA TX                   32  77  37  79 /   0   0   0   0
MIDLAND INTL AIRPORT TX    42  78  50  82 /   0   0   0   0
ODESSA TX                  43  79  51  83 /   0   0   0   0
WINK TX                    42  83  50  88 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH FROM 9 AM CST THURSDAY TO 4 AM CST FRIDAY FOR
     THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...AND GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...HIGH WIND WATCH FROM 9 AM CST THURSDAY TO 4 AM CST FRIDAY FOR
     THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

21/67
Hazardous weather outlook, Nov 1, 1:05 PM MST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CST TUE NOV 1 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-022015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
205 PM CST TUE NOV 1 2005 /105 PM MST TUE NOV 1 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WEST WINDS ARE EXPECTED THURSDAY AND THURSDAY NIGHT IN THE
GUADALUPE MOUNTAINS. SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH
GUSTS OVER 60 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

High Wind Watches in New Mexico, 2005High Wind Watches in Texas, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.